MAUDE Adverse Event Report: ABBOTT GMBH CARBON DIOXIDE; ENZYMATIC, CARBON-DIOXIDE

ABBOTT GMBH CARBON DIOXIDE; ENZYMATIC, CARBON-DIOXIDE
Catalog Number 03L80-22
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Complete information for section a1 patient identifier is sid: (b)(6).
 
Event or Problem Description
The customer observed falsely elevated co2 patient results generated on the architect c8000 processing module for 3 patients.The initial patient results were not reported out.The samples were sent out to a reference lab and lower results were generated.The following data was provided: sid: (b)(6), initial result = 48 reference lab result = 20.Sid: (b)(6), initial result = 50 reference lab result = 20.Sid: (b)(6), initial result = 47 reference lab result = 19.Patient reference range 22-29 mmol/l there was no impact to patient management reported.
 
Event or Problem Description
The customer observed falsely elevated co2 patient results generated on the architect c8000 processing module for 3 patients.The initial patient results were not reported out.The samples were sent out to a reference lab and lower results were generated.The following data was provided: sid (b)(6), initial result = 48 reference lab result = 20, sid (b)(6), initial result = 50 reference lab result = 20, sid (b)(6), initial result = 47 reference lab result = 19.Patient reference range 22-29 mmol/l there was no impact to patient management reported.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, and device history record review.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.The ticket search by lot indicates that the complaint lot performs as expected for this product.A review of tracking and trending data did not identify any increase in complaints for the product for the issue.Device history review did not identify any non-conformances or deviations with the complaint lot.Labeling was reviewed and sufficiently addresses the customer¿s issue.Based on the investigation, no systemic issue or deficiency of the architect carbon dioxide assay, lot 66828uq08 was identified.

Brand Name
CARBON DIOXIDE
Common Device Name
ENZYMATIC, CARBON-DIOXIDE
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key21451978
Report Number3002809144-2025-00056
Device Sequence Number18063972
Product Code KHS
UDI-Device Identifier00380740161521
UDI-Public(01)00380740161521(17)250930(10)66828UQ08
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K060295
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Catalogue Number03L80-22
Device Lot Number66828UQ08
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/07/2025
Supplement Date Received by Manufacturer02/26/2025
Initial Report FDA Received Date02/24/2025
Supplement Report FDA Received Date02/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/26/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C8 PROC MOD, 01G06-11, C804453.; ARC C8 PROC MOD, 01G06-11, C804453.
Patient SexUnknown